# SDR DALA2024091809151

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 20,135 hours, 2,314 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Worn
- Location: Lt Flap Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #4 FLAP FAIRING (533DB) O/B AND AFT SEALS ARE WORN AWAY. FOUND DAMAGE ON TRAILING EDGE FLAP BOTTOM SIDE ( SEALS ARE ONBOARD IN FLIGHT DECK CLOSET). REMOVED PAINT , REMOVED DAMAGE PER A350-A-57-56-61-00003-664A-A(458844. REPAIRED / PREPPED AREA FOR METAL DOUBLER INSTALL PER A350-A-57-56-61-00003-664A-A(458844) OK TO INSTALL REPAIR ( 712852) INSTALLED REPAIR PER A 350-A-57-56-61-00003-664A-A( 229260)(QC 4034) TAP TESTED PER A350 ASR A350-A-57-56-61-00003- 664A-A NO ITEMS . OK TO RESTORE FINISH(QC4034). SEALED FLAP REPAIR DOUBLER EDGE AND REPLACED SURFACE PROTECTION PER A350-A- 57-56-61-02002-286A-A(229260). QC5305 (399163). INSPECTION REQUIREMENTS FOR L/H O/B FLAP DOUBLER PER A350 -A-57-56-61- 02002-286A-A TABLE 8 ZONE 5 INSPECT FROM FIRST FLIGHT AT 45100 OR FH 188100 WITH INSPECTION METHOD TO BE DEFINED (229260 ALL RII C/W( 399163 QC 5305) REPLACED LT WING NBR 4 FLAP FAIRING OUTBOARD AND AFT SEALS PER A350 IPD A350-A-ZC-57-5745-01000- 94BA-A.
